RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Doc. Math., 2015, Pages 513–528 (Mi docma1)  

Around the Abhyankar–Sathaye conjecture

Vladimir L. Popovab

a National Research University, Higher School of Economics, Myasnitskaya 20, Moscow 101000, Russia
b Steklov Mathematical Institute, Russian Academy of Sciences, Gubkina 8, Moscow 119991, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00160
Ministry of Education and Science of the Russian Federation -2998.2014.1
Supported by grants RFFI 14-01-00160 and -2998.2014.1.


Full text: https:/.../popov.html

Bibliographic databases:

ArXiv: 1409.6330
Document Type: Article
Received: 22.11.2014
Revised: 12.05.2015
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/docma1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018